| Catalog Number |
TSVB13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
| Date of Event |
04/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number k011028, k013227.H6: additional h6- patient codes: 1932: inflammation.
Event or Problem Description
It was reported that implant was removed due to peri-implantitis, bone loss, loss integration.Implant failed for peri-implantitis post restoration, removed due to 50% bone loss.Tooth site # 42.Symptoms as a result of the event: pain, inflammation.